# SDR SWAA2015040638100

- Difficulty date: April 1, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 59,655 hours, 47,208 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Unit
- Part number: 654476122
- Part serial: 12472A
- Condition: Faulty
- Location: Aileron
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, SYS A ENG DRIVEN HYDRAULIC PUMP LOW PRESS LIGHT ILLUMINATED SYS A HYD QTY STABILIZED AT 1/4 FOR A LONG PERIOD THEN SLOWLY DECREASED TO NEAR ZERO.  R & R A AILERON & ELEVATOR POWER CONTROL UNIT IAW MM.
